# SDR SIMA20151112011

- Difficulty date: November 12, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 28,036 hours, 23,934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M39029248487190
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP CONNECTOR AT FLOOR PANEL 261BF MISSING, ACFT SIDE.  INSTALLED MISSING CONNECTOR AT FLOOR PANEL 261BF, ACFT SIDE, SP9212 WIRE NR W192-8832-22 IAW SWPM 20-50-00.
